The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Two-dimensional Riemann problems in angular region for linear hyperbolic systems with real constant coefficients
Author(s): 
Pages: 313-321
Year: Issue:  3
Journal: Communication on applied mathematics and computation

Keyword:  two-dimensional Riemann problemhyperbolic systemexplicit solution;
Abstract: 给出在角形区域上的实系数线性双曲型方程组的二维Riemann问题的显式解,其中角α满足(0≤α≤л/2).
Related Articles
loading...